# SDR IPXA2018091433966

- Difficulty date: September 8, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 17,436 hours, 10,948 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Mmr
- Condition: Not Seated
- Location: Ils
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO ILS SYSTEM NR 1 & NR 2. RESEATED NR 1 & NR 2  MMR NR 1 & NR 2 ILS SYSTEM OPS CHECKS GOOD IAW AMM 34-36-00-0501 OK FOR SERVICE.
